# SDR CA970213003

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cargo Door
- Condition: Out Of Rig
- Location: Fwd Lower
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT WITH PRESSURIZATION NORMAL THE FORWARD LOWER CARGO DOOR "OPEN" LIGHT CAME ON. FLIGHT CONTINUED AND LIGHT WENT OUT. LATCHING MECHANISM OUT OF RIG. RE-RIGGED.
